American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(3045) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] M. Nakai and L. Sario. Biharmonic classification of Riemannian manifolds. Bull. Amer. Math. Soc. 77 (1971) 432-436. MR 0278234.
Abstract, references, and article information   
View Article: PDF

[2] Y. K. Kwon and L. Sario. The $P$-singular point of the $P$-compactification for $\Delta u = pu$. Bull. Amer. Math. Soc. 77 (1971) 128-133. MR 0267119.
Abstract, references, and article information   
View Article: PDF

[3] Myron Goldstein. The $K$-span of a Riemann surface. Bull. Amer. Math. Soc. 76 (1970) 1286-1287. MR 0289764.
Abstract, references, and article information   
View Article: PDF

[4] Burton Rodin. On the span of a Riemann surface. Bull. Amer. Math. Soc. 76 (1970) 340-341. MR 0252634.
Abstract, references, and article information   
View Article: PDF

[5] Joan S. Birman. Abelian quotients of the mapping class group of a 2-manifold. Bull. Amer. Math. Soc. 76 (1970) 147-150. MR 0249603.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1